RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2015, Volume 22, Number 2, Pages 197–208 (Mi mais435)  

Solutions stability of initial boundary problem, modeling of dynamics of some discrete continuum mechanical system

D. A. Eliseev, E. P. Kubyshkin

P. G. Demidov Yaroslavl State University, Sovetskaya str., 14, Yaroslavl, 150000, Russia

Abstract: The solution stability of an initial boundary problem for a linear hybrid system of differential equations, which models the rotation of a rigid body with two elastic rods located in the same plane is studied in the paper. To an axis passing through the mass center of the rigid body perpendicularly to the rods location plane is applied the stabilizing moment proportional to the angle of the system rotation, derivative of the angle, integral of the angle. The external moment provides a feedback. A method of studying the behavior of solutions of the initial boundary problem is proposed. This method allows to exclude from the hybrid system of differential equations partial differential equations, which describe the dynamics of distributed elements of a mechanical system. It allows us to build one equation for an angle of the system rotation. Its characteristic equation defines the stability of solutions of all the system. In the space of feedback-coefficients the areas that provide the asymptotic stability of solutions of the initial boundary problem are built up.

Keywords: solution stability, discrete continuum mechanical systems, hybrid systems of differential equations.

Full text: PDF file (479 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.933+517.956.6
Received: 30.03.2015

Citation: D. A. Eliseev, E. P. Kubyshkin, “Solutions stability of initial boundary problem, modeling of dynamics of some discrete continuum mechanical system”, Model. Anal. Inform. Sist., 22:2 (2015), 197–208

Citation in format AMSBIB
\Bibitem{EliKub15}
\by D.~A.~Eliseev, E.~P.~Kubyshkin
\paper Solutions stability of initial boundary problem, modeling of dynamics of~some discrete continuum mechanical system
\jour Model. Anal. Inform. Sist.
\yr 2015
\vol 22
\issue 2
\pages 197--208
\mathnet{http://mi.mathnet.ru/mais435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3417813}
\elib{http://elibrary.ru/item.asp?id=23405827}


Linking options:
  • http://mi.mathnet.ru/eng/mais435
  • http://mi.mathnet.ru/eng/mais/v22/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:121
    Full text:50
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020